# SDR SWIA2020021848625

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 849-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SEAT TRACK AT RBL 9 HAS MULTIPLE AREAS OF CORROSION BETWEEN APPROX. FS 849.00 AND FS 985.00.   (C-CHECK) RO 2/14/2020   FOUND CORROSION ON RBL 9, FS849-985 SEAT TRACK TO BE OUT OF ALLOWABLE DAMAGE LIMITS. REMOVED AND REPLACED SEAT TRACK REF CRJ 900 AMM. SEE CONTINUATION CARD FOR DETAILS.
